MAUDE Adverse Event Report: BARD ACCESS SYSTEMS INT'L BARD GW SYSTEM; FEEDING DEVICE

BARD ACCESS SYSTEMS INT'L BARD GW SYSTEM; FEEDING DEVICE
Model Number 010061
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that there was difficulty uncoiling the guide wire from the protective sheath; however, the health care provider proceeded to thread the wire, finding it had kinked and was unable to thread it.It was further reported that a second guide wire was used to complete the procedure.There was no reported patient injury.

Brand Name
INT'L BARD GW SYSTEM
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7954404
Report Number3006260740-2018-02860
Device Sequence Number203336
Product Code KNT
UDI-Device Identifier00801741081217
UDI-Public(01)00801741081217
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number010061
Device Catalogue Number010061
Device Lot NumberHUBX2946
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1